• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 26
Sort:
by name
by year
Article
Takebe T. Letters in Mathematical Physics. 2002. Vol. 59. P. 157-172.
Added: Apr 7, 2009
Article
Natanzon S. M., Orlov Aleksandr Yur'evich. Letters in Mathematical Physics. 2017. Vol. 107. P. 1065-1109.

We consider $d$-fold branch covering of the real projective plane $RP^2$ and show that the hypergeometric tau function of the BKP hierarchy of Kac and van de Leur is the generating function for weighted sums of the related Hurwitz numbers. In paticular we get the $RP^2$ analogue of the both $CP^1$ generating functions proposed by A.Okounkov and by Goulden-Jackson. Other examples are Hurwitz numbers weighted by Hall-Littlewood and by Macdonald polynomials. We also consider integrals of tau functions which generate projective Hurwitz numbers.

Added: Oct 23, 2017
Article
Bershtein M., Feigin B. L., Litvinov A. Letters in Mathematical Physics. 2016. Vol. 106. No. 1. P. 29-56.

We study the conformal vertex algebras which naturally arise in relation to the Nakajima–Yoshioka blow-up equations.

Added: Nov 8, 2017
Article
Aleksei Ilin, Rybnikov L. G. Letters in Mathematical Physics. 2018. Vol. 108. No. 4. P. 1083-1107.

We study degenerations of Bethe subalgebras B(C) in the Yangian Y(gln), where C is a regular diagonal matrix. We show that closure of the parameter space of the family of Bethe subalgebras, which parameterizes all possible degenerations, is the Deligne–Mumford moduli space of stable rational curves M0,n+2¯. All subalgebras corresponding to the points of M0,n+2¯are free and maximal commutative. We describe explicitly the “simplest” degenerations and show that every degeneration is the composition of the simplest ones. The Deligne–Mumford spaceM0,n+2¯ generalizes to other root systems as some De Concini–Procesi resolution of some toric variety. We state a conjecture generalizing our results to Bethe subalgebras in the Yangian of arbitrary simple Lie algebra in terms of this De Concini–Procesi resolution.

Added: Dec 8, 2017
Article
Willwacher T., Zivkovic M., Khoroshkin A. Letters in Mathematical Physics. 2017. Vol. 107. No. 10. P. 1781-1797.

We study the cohomology of the hairy graph complexes which compute the rational homotopy of embedding spaces, generalizing the Vassiliev invariants of knot theory. We provide spectral sequences converging to zero whose first pages contain the hairy graph cohomology. Our results yield a way to construct many nonzero hairy graph cohomology classes out of (known) non-hairy classes by studying the cancellations in those sequences. This provide a first glimpse at the tentative global structure of the hairy graph cohomology.

Added: Oct 20, 2017
Article
Gurevich D., Saponov P. A., Talalaev D. Letters in Mathematical Physics. 2018. Vol. 108. P. 2303-2314.

We define the second canonical forms for the generating matrices of the Reflection Equation algebras and the braided Yangians, associated with all even skewinvertible involutive and Hecke symmetries. By using the Cayley–Hamilton identities for these matrices, we show that they are similar to their canonical forms in the sense of Chervov and Talalaev (J Math Sci (NY) 158:904–911, 2008).

Added: Sep 13, 2018
Article
Feigin B. L., Feigin E., Jimbo M. et al. Letters in Mathematical Physics. 2009. Vol. 88. No. 1-3. P. 39-77.

We use the Whittaker vectors and the Drinfeld Casimir element to show that eigenfunctions of the difference Toda Hamiltonian can be expressed via fermionic formulas. Motivated by the combinatorics of the fermionic formulas we use the representation theory of the quantum groups to prove a number of identities for the coefficients of the eigenfunctions.

Added: Jan 25, 2013
Article
Malikov F., Feigin B. L. Letters in Mathematical Physics. 1994. Vol. 31. No. 4. P. 315-325.
Added: Jun 1, 2010
Article
Dunin-Barkowski P., Shadrin S., Spitz L. Letters in Mathematical Physics. 2013. Vol. 103. No. 5. P. 533-557.

Inversion symmetry is a very non-trivial discrete symmetry of Frobenius manifolds. It was obtained by Dubrovin from one of the elementary Schlesinger transformations of a special ODE associated to a Frobenius manifold. In this paper, we review the Givental group action on Frobenius manifolds in terms of Feynman graphs and obtain an interpretation of the inversion symmetry in terms of the action of the Givental group. We also consider the implication of this interpretation of the inversion symmetry for the Schlesinger transformations and for the Hamiltonians of the associated principle hierarch

Added: Nov 6, 2014
Article
Pyatov P. N., Gurevich D., Saponov P. A. Letters in Mathematical Physics. 1997. Vol. 41. P. 255-264.
We discuss how properties of Hecke symmetry (i.e., Hecke type R-matrix) influ- ence the algebraic structure of the corresponding Reflection Equation (RE) algebra. Analogues of the Newton relations and Cayley-Hamilton theorem for the matrix of generators of the RE algebra related to a finite rank even Hecke symmetry are derived.
Added: Oct 16, 2012
Article
Rybnikov L. G., Chervov A., Falqui G. Letters in Mathematical Physics. 2010. Vol. 91. No. 1. P. 129-150.
Gaudin algebras form a family of maximal commutative subalgebras in the tensor product of n copies of the universal enveloping algebra U(g) of a semisimple Lie algebra g. This family is parameterized by collections of pairwise distinct complex numbers z1; : : : ; zn . We obtain some new commutative subalgebras in U(g)­n as limit cases of Gaudin subalgebras. These commutative subalgebras turn to be related to the Hamiltonians of bending °ows and to the Gelfand{Tsetlin bases. We use this to prove the simplicity of spectrum in the Gaudin model for some new cases.
Added: Oct 12, 2012
Article
Varchenko A., Schechtman V., Feigin B. L. Letters in Mathematical Physics. 1990. Vol. 20. No. 4. P. 291-297.
Added: Jun 2, 2010
Article
Marshall I., Feher L. Letters in Mathematical Physics. 2002. No. 62. P. 51-62.
Added: Oct 30, 2010
Article
Khoroshkin A., Mekulov S., Willwacher T. Letters in Mathematical Physics. 2016. Vol. 106. No. 9. P. 1199-1215.

Motivated by the obstruction to the deformation quantization of Poisson structures in infinitedimensions, we introduce the notion of a quantizable odd Lie bialgebra. The main result of the paper is a construction of the highly non-trivial minimal resolution of the properad governing such Lie bialgebras, and its link with the theory of so-called quantizable Poisson structures.

Added: Sep 11, 2016
Article
Frenkel E., Feigin B. L., Rybnikov L. G. Letters in Mathematical Physics. 2009. Vol. 88. No. 1-3. P. 163-173.
Added: May 5, 2010
Article
van de Leur J., Orlov A. Y. Letters in Mathematical Physics. 2015. Vol. 105. P. 1499--1531.

Adler, Shiota and van Moerbeke observed that a tau function of the Pfaff lattice is a square root of a tau function of the Toda lattice hierarchy of Ueno and Takasaki. In this paper, we give a representation theoretical explanation for this phenomenon. We consider 2-BKP and two-component 2-KP tau functions. We shall show that a square of a BKP tau function is equal to a certain two-component KP tau function and a square of a 2-BKP tau function is equal to a certain two-component 2-KP tau function. © 2015 The Author(s)

Added: Oct 7, 2015
Article
Takebe T. Letters in Mathematical Physics. 2016. Vol. 106. No. 3. P. 319-340.

We construct the Q-operator for generalised eight vertex models associated to higher spin representations of the Sklyanin algebra, following Baxter's 1973 paper. As an application, we prove the sum rule for the Bethe roots.

Added: Feb 24, 2016
Article
Burman Y. M., Балинский А. Letters in Mathematical Physics. 1996. Vol. 38. No. 1.
Added: Jun 4, 2010
Article
Takasaki K., Takebe T. Letters in Mathematical Physics. 1993. Vol. 28. P. 165-176.
Added: Apr 7, 2009
Article
Frenkel E., Feigin B. L. Letters in Mathematical Physics. 1990. Vol. 19. No. 4. P. 307-317.
Added: Jun 2, 2010
Article
Takebe T. Letters in Mathematical Physics. 1991. Vol. 21. No. 1. P. 77-84.
Added: Aug 14, 2014
1 2